# SDR AALA20060522

- Difficulty date: August 5, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 22D INOPERATIVE.  FOUND CONNECTOR UNDER SEAT LOOSE.  RECONNECTED AND SECURED SEAT MOUNTED EMERGENCY LIGHT AT SEAT 22D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
